# SDR AUS20030839

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520N
- Propeller: Mcauly 3FF32C501
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 629243
- Condition: Faulty
- Location: Eng Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL PUMP HOUSING FAULTY.
